Discussions By Condition: Sexual conditions

Horrible Bacterial Vaginosis Burning

Posted In: Sexual conditions 1 Replies
  • Posted By: Sunshinestateofmind
  • August 29, 2013
  • 10:33 PM

I was diagnosed as having a bacterial infection, but I don't necessarily have the symptoms of it. I was hoping someone could read my story and tell me if it sounds like a bacterial infection or if the infection was only noticed because I have symptoms of something else.

Two weeks ago my boyfriend and I got in a bromine hottub naked, and afterwards we had sex. I was fine for 24 hours, but after that I started to get horrible burning in the opening of my vagina with no other symptoms. The burning was so bad that I was unable to go to work or leave the bathtub for more than a few minutes. I went to the doctor on the fifth day of this and he ran a bunch of tests (for infections, STDs, UTI, and a Pap smear). I started to take a probiotic that I grabbed blindly from the store (Florastor) and my symptoms stopped being so constant. My pain level was at a 6 on a scale of one to ten, and I managed to have sex with my boyfriend at a particularly low dip in on the pain scale with minimum discomfort. The next day we tried again and I had to stop from the discomfort. I went down on him directly after, and my Body fluids tasted sour. (not the first time Ive gone down on him after Sex, so I know this was an abnormal taste). On the seventh day my doctor called with the lab results, and said they found some bacteria and diagnosed me with bacterial Vaginosis. I started metro vaginal gel (inserted nightly for 5 nights) and a good vaginal-centered probiotic (Jallows Fem Dolphius). By the second day of treatment my pain was verging from a 1 to none. I'm on the fourth day of treatment and I started my period this morning. The burning came back with a vengeance at a 6-8. I know not to use tampons, so I've been using pads and softcups.

I'm worried that the only symptoms are pain and sour tasting body fluids. I don't have a fishy odor or any abnormal discharge (except that caused by the medication I'm on). A hot bath helps and sitting on the toilet helps. Pain meds don't help, anti-anxiety meds don't help. I'm really sick of this, and I could really use some reassurance that this isn't vulvodynia or cervical cancer. Does anyone have any insight on what's going on with my body and when it will stop?

Thank you for listening to my ramblings. :)

Reply Flag this Discussion

1 Replies:

  • Its bacterial vaginosis/ vaginitis. Be sure to tell ur gyno about ur burning sensation and pain. Some meds for this can have an adverse effect making the condition worse instead of bettering it. If this is tje case your gyno can prescribe a different antibiotic. See your Gyno asap.
    Anonymous 1 Replies
    • January 2, 2014
    • 06:53 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?